# SDR IPXA2020070157158

- Difficulty date: June 5, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC78203
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C TAIL CONE LT PATIO DOOR AFT FRAME IS BENT AND DAMAGED.  REMOVED, FABRICATED AND REPLACED FRAME IAW DWG AKC7820 AND SRM 51-35-01. (MINOR)
